MAUDE Adverse Event Report: I-SENS, INC. RELION PREMIER BLU BLOOD GLUCOSE TEST SYSTEM; SYSTEM, TEST, BLOOD GLUCOSE, OVER THE COUNTER

I-SENS, INC. RELION PREMIER BLU BLOOD GLUCOSE TEST SYSTEM; SYSTEM, TEST, BLOOD GLUCOSE, OVER THE COUNTER
Model Number 782001
Medical Device Problem Code Low Readings (2460)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 02/25/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complaint products were not returned for evaluation.Retain strips of specified lot were tested with reference meter and passed testing with no failures detected.If either meter or strips is returned, arkray will evaluate the product and file a follow-up report.This is a new report for 1832816-2021-00004.On march 22, 2021, this report was originally submitted, however, our organization inadvertently used "mfr report #" field and we should have used the "uf/importer report #" field as my organization is the importer of this device.
 
Event or Problem Description
Patient stated she did nothing different on day of incident.Patient reported receiving a reading of 121 in the morning and felt the reading was not correct and had symptoms of hyperglycemia.Patient claimed she did not treat herself based on the meter reading since she wasn't sure what to do.Patient continued to feel unwell, so she had her neighbors call an ambulance and when they got to her, they checked her blood glucose, and it was 351, indicating her blood glucose was high.The paramedics informed her that her meter was not working and set her up on an iv and took her to the hospital where she was treated and released later in the day.Replaced meter, strips, sent cs and sent return label.
 
Additional Manufacturer Narrative
Customer returned meter.The returned meter was tested with retain strips of specified lot and blood passed testing.No failure detected.Meter will be returned to the manufacturer for further investigation.This follow-up report is delayed because the original mdr was submitted incorrectly, and we needed to wait for the fda to delete the incorrect report to submit the corrected report.Please see the attached correspondence with the fda for more information.
 
Event or Problem Description

Brand Name
RELION PREMIER BLU BLOOD GLUCOSE TEST SYSTEM
Common Device Name
SYSTEM, TEST, BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
I-SENS, INC.
43, banpo-daero 28-gil
seocho-gu
seoul, 06646
KS  06646
MDR Report Key11798259
Report Number1832816-2021-00004
Device Sequence Number19800765
Product Code NBW
UDI-Device Identifier00681131169776
UDI-Public(01)00681131169806,(01)00681131169776
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/12/2021
Report Date (Section F) 03/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date09/08/2021
Device Model Number782001
Device Catalogue Number782001
Device Lot NumberRT09BBN5J
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/20/2021
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date03/02/2021
Event Location Home
Date Report to Manufacturer03/22/2021
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/10/2021
Supplement Report FDA Received Date05/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Life Threatening; Required Intervention;
Patient Age72 YR
Patient Weight86
Date Report Sent to FDA03/22/2021